# SDR AALA972467

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1216
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FORWARD AND AFT SIDE OF SHEAR TIE AT STA 1216 FROM STR 40R TO STR 46R. INSTALLED NEW SHEAR TIE PER AARD 51-01-00-05.  TST:  67,144.30 HOURS.  CYCLES:  25,370.  (X)
